Hoodia and Acne

Hoodia and Acne

Jordan
Jordan

February 23rd, 2006, 8:17 pm #1

I've been taking Hoodia for about 10 days now and have lost 4 lbs or so---i am not as hungry--so it's doing its intended purpose! however--my skin has really been flaring up, and I'm wondering (since this is unusual for me) if anyone else has noticed the same thing. I know of 2 other people that have had the same expeirence. Just curious is anyone else has had this problem?
Quote
Share

Linda
Linda

February 24th, 2006, 11:05 am #2

I have an acne problem but I have not noticed it get any worse since I've been taking Hoodia. I've been taking it for 3 weeks now and I'm sure I would have noticed if my acne had been any worse during that time.
Quote
Share

JJ
JJ

February 25th, 2006, 9:04 pm #3

I'm the same. I get a bit of adult acne, but it hasn't been any worse since I've been on hoodia. In fact it's been quite calm recently. If anything makes my acne flare up it's pretty obvious, so I don't think hoodia can have had any effect on it at all.I agree with what you said, I'm sure I would have noticed.
Quote
Share

ken
ken

February 27th, 2006, 8:57 pm #4

I've been taking Hoodia for about 10 days now and have lost 4 lbs or so---i am not as hungry--so it's doing its intended purpose! however--my skin has really been flaring up, and I'm wondering (since this is unusual for me) if anyone else has noticed the same thing. I know of 2 other people that have had the same expeirence. Just curious is anyone else has had this problem?
i can't understand why it would do that. doesn't make any sense to me.
Quote
Share

Phil
Phil

March 4th, 2006, 11:28 am #5

I haven't noticed anything like that. In fact I haven't noticed any side effects of any kind.
Quote
Share

angela
angela

March 10th, 2006, 9:37 am #6

I'm the same. I get a bit of adult acne, but it hasn't been any worse since I've been on hoodia. In fact it's been quite calm recently. If anything makes my acne flare up it's pretty obvious, so I don't think hoodia can have had any effect on it at all.I agree with what you said, I'm sure I would have noticed.
I have been on Hoodia for about a week and my skin is breaking out in large lumps, it is almost like boils coming and I think I have to stop taking it. My skin was clear and now it is a mess with big bloches all over my face and neck. I think this is something to watch for and I think I am allergic to it somehow. But my face is more important than losing weight as there are other ways to do that.
Tonight I had to pack my face with hot towels and put a good facial pack on. I then used some topical antibiotic and am heading for bed ... I am off this stuff for good.. I am a mess.
angela
Quote
Share

Knightrider
Knightrider

March 10th, 2006, 9:39 pm #7

I have an acne problem but I have not noticed it get any worse since I've been taking Hoodia. I've been taking it for 3 weeks now and I'm sure I would have noticed if my acne had been any worse during that time.
I have always had some adult acne. It's not terrible but it's a bit of a nuisance. However, since being on hoodia it has been a little better if anything. I'm very doubtful about these acne stories. Maybe some people are allergic to it, that seems more likely to me.
Quote
Share

Wild Flower
Wild Flower

March 12th, 2006, 3:35 pm #8

i can't understand why it would do that. doesn't make any sense to me.
No it doesn't make any sense to me either. I think as someone mentioned above the allergy thing is more likely. Where plants are involved you will always get some people with allergies, it's the same with any plant youn can mention.
Quote
Share

Jo
Jo

April 11th, 2006, 9:35 pm #9

I have been on Hoodia for about a week and my skin is breaking out in large lumps, it is almost like boils coming and I think I have to stop taking it. My skin was clear and now it is a mess with big bloches all over my face and neck. I think this is something to watch for and I think I am allergic to it somehow. But my face is more important than losing weight as there are other ways to do that.
Tonight I had to pack my face with hot towels and put a good facial pack on. I then used some topical antibiotic and am heading for bed ... I am off this stuff for good.. I am a mess.
angela
I hope you feel better :o)
Quote
Share

Lilly
Lilly

April 13th, 2006, 9:17 pm #10

I have been on Hoodia for about a week and my skin is breaking out in large lumps, it is almost like boils coming and I think I have to stop taking it. My skin was clear and now it is a mess with big bloches all over my face and neck. I think this is something to watch for and I think I am allergic to it somehow. But my face is more important than losing weight as there are other ways to do that.
Tonight I had to pack my face with hot towels and put a good facial pack on. I then used some topical antibiotic and am heading for bed ... I am off this stuff for good.. I am a mess.
angela
That doesn't sound like acne at all. It must be a food allergy.
Quote
Share